MathSciNet Relay Station
MathSciNet bibliographic data
MR2569000 (2010k:49009) 49J40 (47J20 58E35 65K15)
He, Songnian; Xu, Hong-Kun Variational inequalities governed by boundedly Lipschitzian and strongly monotone operators. Fixed Point Theory 10 (2009), no. 2, 245–258.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement